MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number 22790
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.Additional reporter information: (b)(6).
 
Event or Problem Description
Air was reported in the patient's line during an infusion of herceptin avastin with a chemoclave® vented bag spike.There was no patient harm, no bleedback and no delay in critical therapy.
 
Additional Manufacturer Narrative
One used device was received for evaluation and no visual damages or anomalies were observed.The sample was tested, primed and leak tested with no leaks observed.No air was observed in the line during testing.The sample was disassembled and found no damage to the spike.The reported complaint of air in the line could not be confirmed.The returned sample was tested and met product specifications.Lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
CHEMOCLAVE® VENTED BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23773439
Report Number9617594-2025-02294
Device Sequence Number5865557
Product Code ONB
UDI-Device Identifier00840619023751
UDI-Public(01)00840619023751
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number22790
Device Catalogue NumberCH-14
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AVASTIN, MFR UNK.; HERCEPTIN, MFR UNK.
Patient SexUnknown